Probabilistic methods in coloring and decomposition problems

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


Numerous problems in graph theory and combinatorics can be formulated in terms of the existence of certain colorings of graphs or hypergraphs. Many of these problems can be solved or partially solved by applying probabilistic arguments. In this paper we discuss several examples that illustrate the methods used. This is mainly a survey paper, but it contains some new results as well.

Original languageEnglish (US)
Pages (from-to)31-46
Number of pages16
JournalDiscrete Mathematics
Issue number1-3
StatePublished - Mar 15 1994
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Probabilistic methods in coloring and decomposition problems'. Together they form a unique fingerprint.

Cite this